# SDR MK1Y201902120018

- Difficulty date: December 18, 2018
- Submitted: February 12, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N930WE
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 102,570 hours, 19,010 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C CONVERSION, MAINTENANCE DISCOVERED CORROSION ON THE INTERNAL TEAR STRAP LOCATED AT STA 764 BETWEEN S-37R AND S-38R. THE CORROSION WAS REMOVED PER SRM 53-00-01 FIG 101 RESULTING IN APPROX 1.00" X 2.00" BLENDED AREA.
